# SDR SWAA2023060144678

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOOR BEAM FWD FLANGE LBL 14.5 WL 208.<[01] SRM 53-70-51-1A-1 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE;[02] REMOVED CORROSION ON 986 FLOORBEAM FWD FLANGE AT LBL 14.5; WL 208 PER SRM 51-10-02-0G-0. MAX MATERIAL REMOVED WAS .011' 1.8' BY 1'. FROM .150'. OUT OF LIMITS PER SRM 53-70-51-1A-1. MEASURED REMAINING THICKNESS USING SPHERICAL MICROMETER; ID# IS000461; NSN; DUE 02/29/24.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] UPDATED MEASUREMENT TABLE ITEM 14. VERIFIED COMPLETION OF EA M-21-153-00612; ON TASK ID TTG8Q00KVH62; DOCUMENTING NDI OF REWORKED ARE AND RESTORATION OF PROTECTIVE FINISH.;[05] VERIFIED MEASUREMENT TABLE;[06] VERIFIED ALL STEPS COMPLETE
